Open Access
Translator Disclaimer
2013 Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces
N. I. Mahmudov
Abstr. Appl. Anal. 2013(SI51): 1-11 (2013). DOI: 10.1155/2013/531894

Abstract

We discuss the approximate controllability of semilinear fractional neutral differential systems with infinite delay under the assumptions that the corresponding linear system is approximately controllable. Using Krasnoselkii's fixed-point theorem, fractional calculus, and methods of controllability theory, a new set of sufficient conditions for approximate controllability of fractional neutral differential equations with infinite delay are formulated and proved. The results of the paper are generalization and continuation of the recent results on this issue.

Citation

Download Citation

N. I. Mahmudov. "Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces." Abstr. Appl. Anal. 2013 (SI51) 1 - 11, 2013. https://doi.org/10.1155/2013/531894

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1271.93022
MathSciNet: MR3044997
Digital Object Identifier: 10.1155/2013/531894

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top